Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An inversive algorithm


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 38 (1932), 693-694
DOI: https://doi.org/10.1090/S0002-9904-1932-05496-9
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 10 (1936), 693--695
MathSciNet review: 1562488
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05496-9